# SDR 98ZZZX4544

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782AT
- Make and model: Boeing 727-2Q6
- Aircraft serial: 21972
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - RIGHT SIDE AFT OVERWING EXPRESS (ABOVE FLAP) LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK.
